# SDR SWAA2018022620020

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 42,395 hours, 24,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A170033
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT COMPARTMENT DOOR LATCH LOOSE. SECURED LATCH PER SIP.
